# SDR DALA2022121908220

- Difficulty date: December 12, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,367 hours, 11,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE HARD TO DISARM.  REMOVED AND REPLACED 8HD HEATED SLIDE FITTING. TEST OK.
